# SDR CALA2022091402354

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,344 hours, 26,362 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: D5311141420000
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-36102) FWD CABIN, FR20, BEAM NEXT TO Y-254 CORRODED, DO T 88-035 REPLACED FLOOR BEAM AT Y-189 BETWEEN FR20 TO FR24 I.A.W A319 SRM 51-42-11 WORK ACCOMPLSHED AT ST ENGINEERING OF MOBILE AT BFM ON N/R# 37300
